Numerical solutions of nonlinear second-order two-point boundary value problems using half-sweep SOR with Newton Method

Jumat Sulaiman, and M.K. Hasan, and M. Othman, and S.A.A. Karim, (2013) Numerical solutions of nonlinear second-order two-point boundary value problems using half-sweep SOR with Newton Method. Journal of Concrete and Applicable Mathematics, 11 (1). pp. 112-120. ISSN 1548-5390

[img] Text
Numerical solutions of first kind Linear Fredholm Integral Equations using quarter.pdf

Download (93kB)

Abstract

In this paper, we examine the performance of Half-Sweep Successive Over-Relaxation (HSSOR) iterative method together with Newton scheme namely Newton-HSSOR in solving the nonlinear systems generated from second order finite difference discretization of the nonlinear second-order two-point boundary value problems. As well known that to linearize nonlinear systems, the Newton scheme has been used to transform the nonlinear system into the form of linear system. Then the basic formulation and implementation of Newton-HSSOR iterative method are also presented. Numerical results for three test examples have demonstrated the performance of Newton-HSSOR method compared to other existing SOR methods.

Item Type: Article
Uncontrolled Keywords: Half-Sweep Successive Over-Relaxation (HSSOR), Newton-HSSOR , nonlinear systems
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Noraini
Date Deposited: 03 Aug 2018 02:57
Last Modified: 03 Aug 2018 02:57
URI: http://eprints.ums.edu.my/id/eprint/20678

Actions (login required)

View Item View Item